Author = M'hamed Elomari
Fuzzy fractional pantograph stochastic differential equations: Existence, uniqueness and averaging principle

Volume 15, Issue 11, November 2024, Pages 393-402

10.22075/ijnaa.2023.28270.3850

Elhoussain Arhrrabi; M'hamed Elomari; Said Melliani; Lalla Saadia Chadli


Existence of mild solutions for fractional Schrodinger equations in extended Colombeau algebras

Volume 14, Issue 2, February 2023, Pages 31-44

10.22075/ijnaa.2022.27296.3553

Elomari M'hamed; Said Melliani; Fatima Ezzahra Bourhim; Ali El Mfadel


Generalized solution of Schrödinger equation with singular potential and initial data

Volume 13, Issue 1, March 2022, Pages 3093-3101

10.22075/ijnaa.2021.23609.2565

Abdelmjid Benmerrous; Lalla Saadia Chadli; Abdelaziz Moujahid; Elomari M'hamed; Said Melliani